Removable singularities for hardy spaces
1998 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, Vol. 35, no 1, 1-25 p.Article in journal (Refereed) Published
In this paper we study removable singularities for Hardy spaces of analytic funtions on general domains. Two different definitions are given. For compact sets they turn out to be equal and moreover independent of the surrounding domain, as was proved by D. A Hejhal For non-compact sets the difference between the definitions is studied. A survey of the present knowledge is given, except for the special cases of singularities lying on curves and singularities being self-similar Cantor sets, which the author deals with in other papers. Among the results is the non-removability for Hp of sets with dimension greater than ρ. 0 < ρ < 1. Many counterexamples are provided and the Hp capacities are introduced and studied.
Place, publisher, year, edition, pages
1998. Vol. 35, no 1, 1-25 p.
Analytic capacity; analytic continuation; analytic function; capacity; conformal; invariant; Hardy class; Hp-capacity; Hp-space; harmonic majorant; harmonic measure; Hausdorff dimension; Hausdorff measure; holomorphie function; logarithmic capacity; newtonian capacity; Riesz capacity; removable singularity
IdentifiersURN: urn:nbn:se:liu:diva-18302DOI: 10.1080/17476939808815069OAI: oai:DiVA.org:liu-18302DiVA: diva2:217869
This is an electronic version of an article published in:
Anders Björn, Removable singularities for hardy spaces, 1998, Complex Variables and Elliptic Equations, (35), 1, 1-25.
Complex Variables and Elliptic Equations is available online at informaworldTM:
Copyright: Taylor & Francis Group